# SDR SWAA2022030197402

- Difficulty date: January 21, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 40,356 hours, 20,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 0019359. LARGE FUSELAGE EXTERNAL SKIN DENT CENTERED AT STA 196.5 + 6'; 3'ABOVE STRINGER 24L REQUIRES INSPECTION AND EVALUATION / AN EXTERNAL REPAIR WAS INSTALLED IAW ATS ER 19-01456 REV IR AND EA 1-753-34172 REV IR
